# SDR UALA2012060803121

- Difficulty date: June 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,484 hours, 13,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE INADVERTENTLY DEPLOYED DURING TROUBLESHOOTING.  FOUND BOTH OVERWING SQUIBS DID NOT TEST.  RT AFT OFFWING ESCAPE SYSTEM DISABLE SWITCH IS OUT OF ADJUSTMENT.    FOUND SIDEWALL INSULATION CAUGHT UNDER DISABLE HANDLE STRAIGHT PIN ASSY.  REMOVED INSULATION, DISABLE HANDLE, S167, AND STRAIGHT PIN ASSY, OPS NORMAL.
